Works matching DE "BASIC reproduction number"
Results: 2221
A mathematical model of Zika virus transmission with saturated incidence and optimal control: A case study of 2016 zika outbreak in Puerto Rico.
- Published in:
- International Journal of Modelling & Simulation, 2024, v. 44, n. 3, p. 172, doi. 10.1080/02286203.2022.2163834
- By:
- Publication type:
- Article
Mathematical modelling and transmission dynamic of SEIRVQD model for epidemic diseases.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 2, p. 209, doi. 10.1080/10236198.2024.2404425
- By:
- Publication type:
- Article
Dedication.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 939, doi. 10.1080/10236198.2024.2374115
- By:
- Publication type:
- Article
The evolutionary stability of partial migration with Allee effects.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1172, doi. 10.1080/10236198.2024.2339334
- By:
- Publication type:
- Article
Some limitations on the use of the basic reproduction number.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1147, doi. 10.1080/10236198.2024.2308110
- By:
- Publication type:
- Article
Population growth in discrete time: a renewal equation oriented survey.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 8, p. 1062, doi. 10.1080/10236198.2023.2265499
- By:
- Publication type:
- Article
A dynamically consistent nonstandard finite difference scheme for a generalized SEIR epidemic model.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 4, p. 409, doi. 10.1080/10236198.2023.2291151
- By:
- Publication type:
- Article
A SEIQRS Computer Virus Propagation Model and Impulse Control With Two Delays.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6851, doi. 10.1002/mma.10721
- By:
- Publication type:
- Article
Dynamics of a Two‐Strain Model With Vaccination, General Incidence Rate, and Nonlocal Diffusion.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6396, doi. 10.1002/mma.10680
- By:
- Publication type:
- Article
Optimal control efforts to reduce the transmission of HPV in a fractional-order mathematical model.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-024-01991-8
- By:
- Publication type:
- Article
A Mathematical Model for Bed Bug Infestation Dynamics With Limited Disinfestation.
- Published in:
- Journal of Applied Mathematics, 2025, v. 2025, n. 1, p. 1, doi. 10.1155/jama/9981379
- By:
- Publication type:
- Article
Mathematical modeling of containing the spread of heroin addiction via awareness program.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4244, doi. 10.1002/mma.10544
- By:
- Publication type:
- Article
INTEGRATING PUBLIC HEALTH DATA AND EPIDEMIOLOGICAL MODELS IN BUSINESS DECISION-MAKING POST COVID-19.
- Published in:
- Environmental & Social Management Journal / Revista de Gestão Social e Ambiental, 2025, v. 19, n. 2, p. 1, doi. 10.24857/rgsa.v19n2-002
- By:
- Publication type:
- Article
GLOBAL STABILITY AND OPTIMAL CONTROL ANALYSIS OF COVID-19 TRANSMISSION.
- Published in:
- Journal of Biological Systems, 2025, v. 33, n. 1, p. 1, doi. 10.1142/S0218339025300015
- By:
- Publication type:
- Article
EFFECTS OF VACCINATION AND SATURATED TREATMENT ON COVID-19 TRANSMISSION IN INDIA: DETERMINISTIC AND STOCHASTIC APPROACHES.
- Published in:
- Journal of Biological Systems, 2025, v. 33, n. 1, p. 53, doi. 10.1142/S021833902450044X
- By:
- Publication type:
- Article
Optimal control in models of virus propagation.
- Published in:
- EAI Endorsed Transactions on Pervasive Health & Technology, 2024, v. 10, n. 1, p. 1, doi. 10.4108/eetpht.10.6041
- By:
- Publication type:
- Article
ANALYSIS OF RUMOR PROPAGATION DYNAMICS IN COMPLEX NETWORKS.
- Published in:
- Advances in Complex Systems, 2025, v. 28, n. 1/2, p. 1, doi. 10.1142/S0219525925500055
- By:
- Publication type:
- Article
COVID-19 outbreak in Italy: estimation of reproduction numbers over 2 months prior to phase 2.
- Published in:
- Journal of Public Health: From Theory to Practice (2198-1833), 2022, v. 30, n. 11, p. 2719, doi. 10.1007/s10389-021-01567-1
- By:
- Publication type:
- Article
Transmission dynamics of foot-and-mouth disease in mainland China based on metapopulation network.
- Published in:
- Advances in Continuous & Discrete Models, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13662-025-03892-1
- By:
- Publication type:
- Article
Information Propagation and Bionic Evolution Control of the SEBAR Model in a Swarm System.
- Published in:
- Applied Sciences (2076-3417), 2025, v. 15, n. 4, p. 1972, doi. 10.3390/app15041972
- By:
- Publication type:
- Article
An online game spread model combining key nodes in scale-free networks.
- Published in:
- Scientific Reports, 2025, v. 15, n. 1, p. 1, doi. 10.1038/s41598-025-90173-2
- By:
- Publication type:
- Article
Mathematical modeling and optimal control of depression dynamics influenced by saboteurs.
- Published in:
- Scientific Reports, 2025, v. 15, n. 1, p. 1, doi. 10.1038/s41598-025-90357-w
- By:
- Publication type:
- Article
Virology Applications to the COVID-19 Pandemic.
- Published in:
- Life (2075-1729), 2025, v. 15, n. 2, p. 247, doi. 10.3390/life15020247
- By:
- Publication type:
- Article
Analysis of a Malaria Transmission Model with Vaccination Proportion and Vaccine-Induced Immunity.
- Published in:
- Mathematical & Computational Applications, 2025, v. 30, n. 1, p. 15, doi. 10.3390/mca30010015
- By:
- Publication type:
- Article
Analysis of an Acute Diarrhea Piecewise Modified ABC Fractional Model: Optimal Control, Stability and Simulation.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 68, doi. 10.3390/fractalfract9020068
- By:
- Publication type:
- Article
Stability Analysis of Fractional-Order Nonlinear Alcohol Consumption Model and Numerical Simulation.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 61, doi. 10.3390/fractalfract9020061
- By:
- Publication type:
- Article
Investigating Mpox Strain Dynamics Using Computational and Data-Driven Approaches.
- Published in:
- Viruses (1999-4915), 2025, v. 17, n. 2, p. 154, doi. 10.3390/v17020154
- By:
- Publication type:
- Article
An influential study of a time-delayed epidemic model incorporating vaccination and treatment interventions.
- Published in:
- Advances in Continuous & Discrete Models, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13662-025-03920-0
- By:
- Publication type:
- Article
How should we overcome the threat by the pandemic of 2019-nCoV? Epidemic simulation using the SIRS model.
- Published in:
- 2020
- By:
- Publication type:
- Letter
The global asymptotical stability of pseudorabies model with age-structure.
- Published in:
- Virus Genes, 2023, v. 59, n. 3, p. 399, doi. 10.1007/s11262-023-01976-2
- By:
- Publication type:
- Article
Analysis of a reaction-diffusion AIDS model with media coverage and population heterogeneity.
- Published in:
- Electronic Research Archive, 2025, v. 33, n. 1, p. 1, doi. 10.3934/era.2025024
- By:
- Publication type:
- Article
Reaction-diffusion model of HIV infection of two target cells under optimal control strategy.
- Published in:
- Electronic Research Archive, 2024, v. 32, n. 6, p. 1, doi. 10.3934/era.2024186
- By:
- Publication type:
- Article
Improved uniform persistence for partially diffusive models of infectious diseases: cases of avian influenza and Ebola virus disease.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 11, p. 1, doi. 10.3934/mbe.2023872
- By:
- Publication type:
- Article
Analysis of the current status of TB transmission in China based on an age heterogeneity model.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 11, p. 1, doi. 10.3934/mbe.2023850
- By:
- Publication type:
- Article
Dynamic analysis of a stochastic epidemic model incorporating the double epidemic hypothesis and Crowley-Martin incidence term.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 10, p. 1, doi. 10.3934/era.2023312
- By:
- Publication type:
- Article
Stability analysis and backward bifurcation on an SEIQR epidemic model with nonlinear innate immunity.
- Published in:
- Electronic Research Archive, 2022, v. 30, n. 9, p. 1, doi. 10.3934/era.2022178
- By:
- Publication type:
- Article
Mathematical modelling of COVID-19 dynamics using SVEAIQHR model.
- Published in:
- Computational & Mathematical Biophysics, 2024, v. 12, n. 1, p. 1, doi. 10.1515/cmb-2023-0112
- By:
- Publication type:
- Article
媒体报道下具有预防接种和隔离的 SIQR 传染病模型研究.
- Published in:
- Journal of Guangxi Normal University - Natural Science Edition, 2024, v. 42, n. 5, p. 110, doi. 10.16088/j.issn.1001-6600.2023101904
- By:
- Publication type:
- Article
An SIRS Pulse Vaccination Model with Nonlinear Incidence Rate and Time Delay.
- Published in:
- Letters in Biomathematics, 2023, v. 10, n. 1, p. 133
- By:
- Publication type:
- Article
Mathematical Analysis of an Epidemic Model for COVID-19: How Important Is the People's Cautiousness Level for Eradication?
- Published in:
- Letters in Biomathematics, 2022, v. 9, n. 1, p. 3
- By:
- Publication type:
- Article
A Mathematical model of Malaria transmission dynamics with general incidence function and maturation delay in a periodic environment.
- Published in:
- Letters in Biomathematics, 2020, v. 7, n. 1, p. 37
- By:
- Publication type:
- Article
The Influence of Quarantine Before Obtaining a Partially Effective Preventive Measure.
- Published in:
- Letters in Biomathematics, 2022, v. 9, n. 1, p. 57
- By:
- Publication type:
- Article
Mathematical Modeling and Dynamics of SARS-CoV-2 in Colombia: Implications to Public Health Preparedness and Managing Outbreaks.
- Published in:
- Letters in Biomathematics, 2022, v. 9, n. 1, p. 41
- By:
- Publication type:
- Article
Comparative Transmission Dynamics and Optimal Controls for Chikungunya, Dengue and Zika Virus Infections: A Case Study of Mexico.
- Published in:
- Letters in Biomathematics, 2019, v. 6, p. 1
- By:
- Publication type:
- Article
Synthetic drugs transmission: stability analysis and optimal control.
- Published in:
- Letters in Biomathematics, 2019, v. 6, p. 1, doi. 10.1080/23737867.2019.1624204
- By:
- Publication type:
- Article
A MATHEMATICAL MODEL FOR THE CONTROL OF CHOLERA OUTBREAK IN NIGERIA.
- Published in:
- Journal of Pharmaceutical & Allied Sciences, 2024, v. 21, n. 4, p. 4360
- By:
- Publication type:
- Article
Public transit mobility as a leading indicator of COVID-19 transmission in 40 cities during the first wave of the pandemic.
- Published in:
- PeerJ, 2024, p. 1, doi. 10.7717/peerj.17455
- By:
- Publication type:
- Article
Sensitivity analysis of the infection transmissibility in the UK during the COVID-19 pandemic.
- Published in:
- PeerJ, 2021, p. 1, doi. 10.7717/peerj.10992
- By:
- Publication type:
- Article
Estimating the impact of mobility patterns on COVID-19 infection rates in 11 European countries.
- Published in:
- PeerJ, 2020, p. 1, doi. 10.7717/peerj.9879
- By:
- Publication type:
- Article
Estimating the impact of lock-down, quarantine and sensitization in a COVID-19 outbreak: lessons from the COVID-19 outbreak in China.
- Published in:
- PeerJ, 2020, p. 1, doi. 10.7717/peerj.9933
- By:
- Publication type:
- Article